arrow
Volume 3, Number 2
Previous Issue Next Issue

Jia-Chang Sun

J. Comp. Math., 3 (1985), pp. 97-114.

Preview Full PDF 1595 20410 Abstract

Qun Lin & Jin-Chao Xu

J. Comp. Math., 3 (1985), pp. 115-133.

Preview Full PDF 1644 20079 Abstract

Yu-Lin Zhou

J. Comp. Math., 3 (1985), pp. 134-160.

Preview Full PDF 1622 20326 Abstract

Xiao-Hua Xuan

J. Comp. Math., 3 (1985), pp. 161-166.

Preview Full PDF 1604 19953 Abstract

Chin-Hsien Xuan

J. Comp. Math., 3 (1985), pp. 167-178.

Preview Full PDF 2056 20423 Abstract

Hou-De Han & Xiao-Nan Wu

J. Comp. Math., 3 (1985), pp. 179-192.

Preview Full PDF 1703 20535 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard